[Actions du groupe additif sur des plans
Dans cet article, on démontre qu’un plan
In this article, we prove that a
Keywords:
Mots-clés : plan
Masuda, Kayo 1 ; Miyanishi, Masayoshi
@article{AIF_2003__53_2_429_0, author = {Masuda, Kayo and Miyanishi, Masayoshi}, title = {The additive group actions on ${\mathbb {Q}}$-homology planes}, journal = {Annales de l'Institut Fourier}, pages = {429--464}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {53}, number = {2}, year = {2003}, doi = {10.5802/aif.1949}, zbl = {1085.14054}, mrnumber = {1990003}, language = {en}, url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1949/} }
TY - JOUR AU - Masuda, Kayo AU - Miyanishi, Masayoshi TI - The additive group actions on ${\mathbb {Q}}$-homology planes JO - Annales de l'Institut Fourier PY - 2003 SP - 429 EP - 464 VL - 53 IS - 2 PB - Association des Annales de l’institut Fourier UR - https://aif.centre-mersenne.org/articles/10.5802/aif.1949/ DO - 10.5802/aif.1949 LA - en ID - AIF_2003__53_2_429_0 ER -
%0 Journal Article %A Masuda, Kayo %A Miyanishi, Masayoshi %T The additive group actions on ${\mathbb {Q}}$-homology planes %J Annales de l'Institut Fourier %D 2003 %P 429-464 %V 53 %N 2 %I Association des Annales de l’institut Fourier %U https://aif.centre-mersenne.org/articles/10.5802/aif.1949/ %R 10.5802/aif.1949 %G en %F AIF_2003__53_2_429_0
Masuda, Kayo; Miyanishi, Masayoshi. The additive group actions on ${\mathbb {Q}}$-homology planes. Annales de l'Institut Fourier, Tome 53 (2003) no. 2, pp. 429-464. doi : 10.5802/aif.1949. https://aif.centre-mersenne.org/articles/10.5802/aif.1949/
[3] On normal subgroups with finite index in F-groups, Math. Tidsskrift, Volume B (1951), pp. 56-98 | MR | Zbl
[1] Affine surfaces with
[2] Pinceaux de droites et automorphismes des surfaces affines, J. reine. angew. Math, Volume 341 (1983), pp. 32-53 | DOI | MR | Zbl
[4] On complex affine surfaces with
[5] On Fenchel's conjecture about F-groups, Math. Tidsskrift, Volume B (1952), pp. 61-65 | MR | Zbl
[6] On the Jacobian conjecture for
[7]
[8] On the Russell-Koras contractible threefolds. J. Algebraic Geom, J. Algebraic Geom, Volume 6 (1997) no. 2, pp. 247-268 | MR | Zbl
[9] Étale endomorphisms of algebraic surfaces with
[10] Curves on rational and unirational surfaces, Lecture Notes at Tata Institute of Fundamental Research, Springer, 1978 | MR | Zbl
[11] Generalized Jacobian conjecture and related topics, Proceedings of the International Colloquium on Algebra, Arithmetic and Geometry, Mumbai 2000, Tata Institute of Fundamental Research (2002) | Zbl
[12] Homology planes with quotient singularities, J. Math. Kyoto Univ, Volume 31 (1991), pp. 755-788 | MR | Zbl
- The Jacobian Conjecture fails for pseudo-planes, Advances in Mathematics, Volume 339 (2018), p. 248 | DOI:10.1016/j.aim.2018.09.020
- Cylinders in rational surfaces, European Journal of Mathematics, Volume 4 (2018) no. 3, p. 1161 | DOI:10.1007/s40879-018-0229-x
- Makar-Limanov and Derksen Invariants, Algebraic Theory of Locally Nilpotent Derivations, Volume 136.3 (2017), p. 245 | DOI:10.1007/978-3-662-55350-3_9
- Remark on Deformations of Affine Surfaces with
-Fibrations, Automorphisms in Birational and Affine Geometry, Volume 79 (2014), p. 363 | DOI:10.1007/978-3-319-05681-4_20 - Lifting of the additive group scheme actions, Tohoku Mathematical Journal, Volume 61 (2009) no. 2 | DOI:10.2748/tmj/1245849448
- Ga-actions and completions, Journal of Algebra, Volume 319 (2008) no. 7, p. 2845 | DOI:10.1016/j.jalgebra.2007.11.024
- Affine surfaces with trivial Makar-Limanov invariant, Journal of Algebra, Volume 319 (2008) no. 8, p. 3100 | DOI:10.1016/j.jalgebra.2007.10.037
- On ℂ-fibrations over projective curves, Michigan Mathematical Journal, Volume 56 (2008) no. 3 | DOI:10.1307/mmj/1231770367
- Affine pseudo-coverings of algebraic surfaces, Journal of Algebra, Volume 294 (2005) no. 1, p. 156 | DOI:10.1016/j.jalgebra.2005.01.042
- Automorphisms of affine surfaces with A1-fibrations, Michigan Mathematical Journal, Volume 53 (2005) no. 1 | DOI:10.1307/mmj/1114021083
- Nonstability the of AK-Invariant, Michigan Mathematical Journal, Volume 53 (2005) no. 2 | DOI:10.1307/mmj/1123090767
- On Log ℚ-Homology Planes and Weighted Projective Planes, Canadian Journal of Mathematics, Volume 56 (2004) no. 6, p. 1145 | DOI:10.4153/cjm-2004-051-9
Cité par 12 documents. Sources : Crossref